Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases and Medical Microbiology
Volume 20, Issue 1, Pages e10-e12
http://dx.doi.org/10.1155/2009/721956
Case Report

Severe Skin Rash Associated with Atazanavir

Andrew Walkty,1 Dick Smith,2 Bernie Lopko,2 and Ken Kasper1

1Department of Medicine, Health Sciences Centre, Canada
2Nine Circles Community Health Centre, Winnipeg, Manitoba, Canada

Received 25 June 2008; Accepted 26 September 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrew Walkty, Dick Smith, Bernie Lopko, and Ken Kasper, “Severe Skin Rash Associated with Atazanavir,” Canadian Journal of Infectious Diseases and Medical Microbiology, vol. 20, no. 1, pp. e10-e12, 2009. https://doi.org/10.1155/2009/721956.